Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/3798
Title in Portuguese: Spacelike hypersurfaces with constant mean curvature in Lorentz space
Author: Barbosa, João Lucas Marques
Oliker, Vladimir I.
Keywords: Variedades riemanianas
Espaços de curvatura constante
Issue Date: 1993
Publisher: Matemática Contemporânea
Citation: BARBOSA, J. L. M. ; OLIKER, V. I. (1993)
Description: BARBOSA, João Lucas Marques ; OLIKER,, Vladimir I. Spacelike hypersurfaces with constant mean curvature in Lorentz space. Matemática Contemporânea, v. 4, p. 27-44, 1993.
URI: http://www.repositorio.ufc.br/handle/riufc/3798
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1993_art_jlmbarbosa.pdf6,13 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.